| Model Number |
SN6AT3 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Capsular Bag Tear (2639)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced decreased vision.The iol was exchanged for another lens model 15 days following the initial implant procedure.Additional information as been received and stated that in surgeon's opinion product did not contribute to the event due to dislocated implant due to posterior capsular rent.The patient was not hospitalized for the event.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).